Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Question about supplements
    avatar
    An_251371 posted:
    Hello. I am not sure where I should put this question. For the past week I have been taking around 2000mg of magnesium to help with an unrelated symptom and last night I began noticing my joints were clicking a lot--almost every time I move. All over my body.
    Could this be a sign of calcium deficiency or something related to taking too much magnesium? I did not take any magnesium today and made sure to get some calcium today. Thank you for any help.
    Reply
     
    avatar
    An_250567 responded:
    wow, that is a lot of magnesium. my curious mind is wondering what unrelated symptom is treated with high magnesium


    Helpful Tips

    Comment
    Good luck... More
    Was this Helpful?
    2 of 3 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the National Osteoporosis Foundation website